to participate download our app

Sep 13
21:59
I have recently started taking Rigevidon have found that I have started getting strong vaginal odour. Has this happened to anyone else should I consult my doctor?
 
8
Sep 13
23:08
I’m on rigevidon and haven’t had this issue, sometimes when I ovulate discharge is a little stronger smelling but nothing unpleasant and only lasts about two days , if it’s persistent maybe check what could be causing it, are you using strong scented soaps that could affect pH? Tight clothes and underwear that isn’t breathable/cotton could cause a pH imbalance too? It could be Bacterial Vaginosis in which case go to your doctor and see if you can get antibiotics if it is BV Xxx
1
Sep 14
05:55
@tinks You don’t ovulate on the pill. Please don’t spread false information.
 
Sep 14
19:24
@bEbeyoda_ Oh lol yeah you’re right, I meant to say a certain time during my cycle where I have thicker discharge (which used to happen on the days I used to ovulate) Don’t really think I’m “spreading false information” though by offering advice to one person with a slight mistake! I’m sure this person is aware this community aren’t all doctors!!🥰
 
Sep 14
20:09
@Tinks Implying that ovulation occurs is spreading false information. You don’t really have a normal cycle on birth control anymore either. Increased discharge is a common side effect of the pill.
 
Sep 14
22:22
🙄
 
Sep 15
00:26
@tinks Lmao there really was no need for the emoji. I wasn’t trying to be rude or anything like that. Have a good day/night :)
 
Sep 17
14:28
Came across rude, now you’re the one being passive aggressive!!
 
Sep 17
20:14
@tinks If me trying to educate others on the pill is me being rude or passive aggressive, idk what to tell you.
 

to write your comment download our app